# SDR UIEA2021032900738

- Difficulty date: March 25, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,920 hours, 19,457 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Decoder
- Part number: RDAX5301A
- Part serial: 117858
- Condition: Sparks
- Location: Seat Psu
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL, CABIN CREW REPORTED "SPARKES" FROM ONE OF THE OVERHEAD LIGHTS IN THE PAX CABIN ROW CENTER ( FOUND 3 SEAT PSU DECODER, TRANSFERRED TO MDDR 144353 IAW MEL 35-21-01-01A CAT B DUE 28 MAR 21.  LOG PAGE 1311682: REMOVED AND REPLACED ROW 24/25 PSU DECODER IAW AMM 23-34-08. DURING OPS CHECK FOUND ALL AFT CENTER COLUM READING LIGHTS INOP. REF ITEM 6. PLACARDS REMOVED. DMI 144353 CLEARED. )
